MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW, 4.0MM, LENGTH 26MM

ULRICH GMBH & CO. KG NEON3; SCREW, 4.0MM, LENGTH 26MM
Model Number CS 3905-40-26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Screw breakage.

Brand Name
NEON3
Common Device Name
SCREW, 4.0MM, LENGTH 26MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key5985009
Report Number9612420-2016-00011
Device Sequence Number10937263
Product Code NKG
UDI-Device Identifier04052536084388
UDI-Public4052536084388
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3905-40-26
Device Catalogue NumberCS 3905-40-26
Device Lot NumberU007623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2016
Device Age1 YR
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2016
Supplement Report FDA Received Date10/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight80